# SDR ASAA2025013056069

- Difficulty date: January 30, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 51,749 hours, 15,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER DOOR SILL WEB HAS AREAS OF CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT PIT LOWER DOOR SILL WEB IAW B737-800 SRM 51-40-02-05-0W= 1" O= .050" R= .041 L= 9" D=.009".
